zbMATH — the first resource for mathematics

Uniqueness of the solutions of \(u_ t-\)Delta(phi(u)) = 0 with initial datum a measure. (English) Zbl 0484.35044

35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
35G25 Initial value problems for nonlinear higher-order PDEs
47J05 Equations involving nonlinear operators (general)
47H20 Semigroups of nonlinear operators
Full Text: DOI
[1] Aronson, D.G.; Bénilan, Ph., Régularité des solutions de l’équation des milieux poreux dans \(R\)^N, C. r. acad. sci., Paris, Sér. A, 288, 103-105, (1979) · Zbl 0397.35034
[2] Barenblatt, G.I., On some unsteady motions of a liquid and a gas in a porous medium, Prikl, mat. mekh., 16, 67-78, (1952), (Russian) · Zbl 0049.41902
[3] Bénilan, Ph., Opérateurs accrétifs et semi-groupes dans LES espaces L^p(1⩽p⩽∞), France-Japan seminar, Tokyo, (1976)
[4] Bénilan, Ph.; Brézis, H.; Crandall, M.G., A semilinear equation in L1(\(R\)N), Annali scu. norm. sup., Pisa, Vol. II, 523-555, (1975), Serie IV · Zbl 0314.35077
[5] \scPh. & \scCrandall M.G., The continuous dependence on ϕ of solutions of u_t−δϕ(u) = 0, Technical Summary Report No. 1942, M.R.C., University of Wisconsin-Madison.
[6] Brézis, H.; Crandall, M.G., Uniqueness of solutions of the initial-value problem for u_t−δϕ(u) = 0, J. math. pures appl., 58, 153-163, (1979) · Zbl 0408.35054
[7] Brézis, H., Opérateurs maximaux monotones et semi-groupes de contractions dans LES espaces de Hilbert, (1977), North-Holland Amsterdam · Zbl 0252.47055
[8] \scCrandall M.G. & \scPierre M., Regularizing effects for u_t−Δϕ(u) = 0, Technical Summary Report No. 2166, M.R.C., University of Wisconsin-Madison.
[9] Díaz Díaz, G.; Díaz Díaz, I., Finite extinction time for a class of nonlinear parabolic equations, Comm. P.D.E., 4, 11, 1213-1231, (1979) · Zbl 0425.35057
[10] Gilding, G.H.; Peletier, L.A., The Cauchy problem for an equation in the theory of infiltration, Archs ration. mech. analysis, 61, 127-140, (1976) · Zbl 0336.76037
[11] Friedman, A.; Kamin, S., The asymptotic behavior of gas in an n-dimensional porous medium, Trans. am. math. soc., 262, No. 2, 551-563, (1980) · Zbl 0447.76076
[12] Kalashnikov, A.S., The Cauchy problem in a class of growing functions for equations of unsteady filtration type, Vestnik moskov. univ. ser. VI mat. mech., 6, 17-27, (1963), (Russian) · Zbl 0158.11502
[13] Kamin, S., Source-type solutions for equations of nonstationary filtration, J. math. analysis applic., 63, (1978) · Zbl 0387.76083
[14] Kamin, S., Some estimates for solutions of the Cauchy problem for equations of a nonstationary filtration, J. diff. eqns, 20, 321-335, (1976) · Zbl 0318.35048
[15] Kamin, S., Similar solutions and the asymptotics of filtration equations, Archs ration. mech. analysis, 60, 171-183, (1976) · Zbl 0336.76036
[16] Ladyženskaja, O.A.; Solonnikov, V.A.; Ural’ceva, N.N., Linear and quasilinear equations of parabolic type, Trans. of math. mono., (1968), Providence
[17] Landkof, N.S., Foundations of modern potential theory, (1972), Springer-Verlag Berlin-Heidelberg-New York · Zbl 0253.31001
[18] \scPeletier L.A., The porous media equation (to appear). · Zbl 0497.76083
[19] Oleinik, O.A., On some degenerate quasilinear parabolic equations, (), 355-371
[20] Sabinina, E.S., On the Cauchy problem for the equation of non-stationary gas filtration in several space variables, Dokl. akad. nauk SSSR, 136, 1034-1037, (1961) · Zbl 0101.21101
[21] Véron, L., Coercivité et propriétés régularisantes des semi-groupes non linéaires dans LES espaces de Banach, Publ. math. un. besançon, (1977)
[22] Vol’pert, A.I.; Hudjaev, S.I., Cauchy’s problem for degenerate second order quasi-linear parabolic equations, Math. USSR sbornik, 7, 365-387, (1969) · Zbl 0191.11603
[23] Zel’dovich, Ya.B.; Raizer, Yu.P., Physics of shock waves and high-temperature hydrodynamic phenomena, Vol. II, (1969), Academic Press New York-London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.